ASYMPTOTIC-BEHAVIOR OF SOLUTION TO ONE BOUNDARY-VALUE PROBLEM FOR HARMONIC-FUNCTIONS DEPENDING ON PARAMETER

Authors
ISAKOVA E.K.
Publisher
Mezhdunarodnaya Kniga, Moscow, Russian Federation
Number of issue
1
Language
Russian
Pages
30-33
Status
Published
Volume
226
Year
1976
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/11288/
Share

Other records

KULIK V.P., MAKSIMENKOVA A.N., FINIKOVA L.S.
Bulletin of Experimental Biology and Medicine. New York Consultants BureauSpringer / Автономная некоммерческая организация Издательство Российской академии медицинских наук. Vol. 81. 1976. P. 292-294